AdBlock Detected

Sure, ad-blocking software does a great job at blocking ads, but it also blocks some useful and important features of our website. For the best possible site experience and to help support our community please take a moment to disable your AdBlocker.

rilutek - stomach, throat, skin

Status
Not open for further replies.

iangowans

Member
Joined
Sep 19, 2017
Messages
22
Reason
PALS
Diagnosis
02/2017
Country
Ca
State
on
I've read through several posts here about Rilutek. Just adding my experience.

Been on it for over a year.

I have had stomach bloating for many years.

The Rilutek has seemed to make this worse. Experience what feels like an obstruction in my lower throat... just annoying really. Have none of the issues with swallowing ie choking.

Have had bad heartburn issues causing chest pains for about 4 months now. It comes and goes. Certain foods such as potato chips make it worse (Damn.... chips... really??)

Also experience itchiness that at times turns to hives. Weird thing... often bilateral - appearing on both arms/legs/torso for a time. They don't last long and can be controlled usually with anti-itch powder or just ignoring them.

Obviously this is an allergic reaction but I'm ignoring that. I only take this at this time but am finally looking into edaravone.

anyway.... my story.
 
Status
Not open for further replies.
Top

AdBlock Detected

We get it, advertisements are annoying!

Sure, ad-blocking software does a great job at blocking ads, but it also blocks some useful and important features of our website. For the best possible site experience please take a moment to disable your AdBlocker.

We appreciate your understanding and cooperation!

I've Disabled AdBlock
No Thanks